A metrizable cancellative semigroup without translation invariant metric
Authors: Przemysław Kranz and Mai Guo
Journal: Proc. Amer. Math. Soc. 66 (1977), 17-19
MSC: Primary 22A15
MathSciNet review: 0450452
Abstract: This note gives an example of a topological cancellative abelian metrizable semigroup without any translation invariant metric, hence showing that semigroups behave in this respect differently from groups .
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15
Retrieve articles in all journals with MSC: 22A15